MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 87470
Medical Device Problem Codes Nonstandard Device (1420); Material Deformation (2976)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient was intubated with the endotracheal tube for the hiatus hernia procedure with no issues from the anesthetic room, cuff herniation occurred after transfer to theatre.Tube advanced under a video laryngoscope guidance and secured.The airway pressure alarm was raised, no wheeze, bilateral air entry, the suction catheter unable not pass down the tube, physical check (finger slid down path of tube) revealed kink in tube at back of tongue.The tube was replaced from other manufacturer.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25484815
Report Number9681384-2026-00658
Device Sequence Number9734965
Product Code BTR
UDI-Device Identifier10884521815261
UDI-Public(01)10884521815261(17)300820(10)25H1016JZX(20)01
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87470
Device Catalogue Number87470
Device Lot Number25H1016JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/12/2026
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown